# SDR COMA9610322

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT MLG DID NOT EXTEND ON FIRST ATTEMPT.  LANDING GEAR CYCLED 4 TIMES BEFORE A DOWNLOCK INDICATION WAS RECEIVED.  COULD NOT DUPLICATE DISCREPANCY.  LANDING GEAR WAS INSPECTED AND CYCLED 25 TIMES WITH NO DEFECTS NOTED.
